# SDR SWAA2022013185559

- Difficulty date: July 24, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON PANEL 441 BR CORNER BROKEN / REPAIRED BROKEN CORNER ON #2 ENGINE PYLON PANEL 441BR PER SRM 54-50-70-2R-1 AND SRM 51-70-05-2R-6 AND SRM 51-70-14-2R-4 PARA 5
